# SDR SWAA2022031673153

- Difficulty date: February 16, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120DF HAS AREAS OF CORROSION ALONG EDGES OF PANEL. DOT#A193-14 / [01] CORROSION DAMAGE FOUND TO BE OUT OF LIMITS IAW  SRM 553-00-53-1A-1 5. A.(1). (B) FIG. 102;[02] VERIFIED STEP 1 IS COMPLETE;[03] UPDATED P/N;[04] SRM REFERENCE SHOULD BE 53-00-53-1A-1 5.A. (1).(B). FIG 102;[05] VERIFIED STEPS 1;4;[06] VERIFIED STEP 4 IS COMPLETE;[07] VERIFIED MATERIAL 2024-T3 .71 A TAG # A108479;[08] VERIFIED STEP AND ADDED REF AMM 25-52-01-201-801;[09] VERIFIED STEPS 7;8;[10] FABRICATED FLOOR PANEL 120DF IAW AMM 25-52-01-201-801;[11] VERIFIED STEP 10.  OK TO TREAT AND PRIME.;[12] TREATED AND PRIMED PANEL 120DF IAW SRM 51-20-01-0G-0 AND AMM 25-52-01-201-801;[13] VERIFIED STEP 12 FABRICATION OF FLOOR PANEL 120 DF TREAT AND PRIME. AUDIT C/W.
